# SDR SIMA201016501

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 27,173 hours, 24,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301825001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FUSELAGE SKIN CRACKED IN THE UPPER AFT CORNER OF FIRST OFFICERS DV WINDOW CUTOUT.  THE CRACK LENGTH IS 58 MM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED WINDOW CUTOUT WITH DOUBLER REPAIR IAW ENGINEERING ORDER EM 53MR 1536 PT. B.  THE AIRCRAFT WAS RETURNED TO SERVICE.
